MAUDE Adverse Event Report: W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT

W. L. GORE & ASSOCIATES, INC. CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS; SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Model Number TGU404020
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 03/16/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
According to the conformable gore tag® thoracic endoprosthesis instructions for use, complications associated with the use of the gore® tag® thoracic endoprosthesis may include but are not limited to: endoleak.
 
Event or Problem Description
The following information was reported to gore: on (b)(6) 2019, the patient underwent treatment of unknown pathology of the descending thoracic aortic (zone 0) with a conformable gore® tag® thoracic endoprosthesis and gore® tag® thoracic branch endoprostheses.It is unknown if the patient was being treated for a dissection or an aneurysm, however, there is no growth in the maximum aortic diameter within the treated segment.Images dated (b)(6) 2021, revealed a distal type i endoleak.Reportedly, a possible reintervention is being planned.

Brand Name
CONFORMABLE GORE® TAG®THORACIC ENDOPROSTHESIS
Common Device Name
SYSTEM, ENDOVASCULAR GRAFT, AORTIC ANEURYSM TREATMENT
Manufacturer (Section D)
W. L. GORE & ASSOCIATES, INC.
1505 n. fourth street
flagstaff AZ 86004
Manufacturer (Section G)
MEDICAL WOODY SPRINGS B/P
3450 w. kiltie lane
flagstaff AZ 86005
Manufacturer Contact
rachael chascsa
1505 n. fourth street
flagstaff, AZ 86004
9285263030
MDR Report Key12954512
Report Number2017233-2021-02598
Device Sequence Number11969415
Product Code MIH
UDI-Device Identifier00733132617760
UDI-Public00733132617760
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
PO40043
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/07/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/22/2022
Device Model NumberTGU404020
Device Catalogue NumberTGU404020
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2021
Initial Report FDA Received Date12/07/2021
Date Device Manufactured01/23/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age74 YR
Patient SexFemale
Patient Weight65 KG